# SDR SIMA200209415

- Difficulty date: March 27, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N319AM
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 319
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: S5241053600200
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP4 INSPECTION, FOUND OVERWING ACCESS PANELS CORRODED.  REPLACED OVERWING ACCESS PANELS IAW ATR42 JIC 57-00-00OAC10000-012.  (M)
